Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 33, NWS Las Vegas, NV

October 20, 2007San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada

NWS Las Vegas, NV issued this red flag warning at Oct 20, 2007, 3:12 PM PDT for San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada. It took effect at Oct 21, 2007, 6:00 AM PDT. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 20, 2007, 3:12 PM PDT (22:12 UTC)
In effect from
Oct 21, 2007, 6:00 AM PDT
Expired
Oct 21, 2007, 7:00 PM PDT
In force
13 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 8:00 AM PDTNON-TSTM WND DMGRancho Cucamonga, CABIG RIG OVERTURNED ON THE 210 FREEWAY NEAR THE I-15.
Oct 21, 9:30 AM PDTNON-TSTM WND GST 74Rancho Cucamonga, CAA TRAINED SPOTTER MEASURED A 74 MPH WIND GUST NEAR I-15 AND THE 210 FREEWAY. LOTS OF TREE DAMAGE AND MULTIPLE TRAFFIC ACCIDENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 202212
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
312 PM PDT SAT OCT 20 2007

...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR THE COLORADO RIVER VALLEY...NORTHWEST ARIZONA AND
EASTERN SAN BERNARDINO COUNTY DUE TO STRONG NORTH WIND AND
RELATIVE HUMIDITY LESS THAN 15 PERCENT...

..A STRONG PACIFIC STORM WILL MOVE ACROSS THE NORTHERN
INTERMOUNTAIN REGION TONIGHT AND BRING A SHARP COLD FRONT DOWN
THROUGH THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. VERY STRONG
NORTH WINDS AND AND CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL
DEVELOP BEHIND THE FRONT SUNDAY.

AZZ101-CAZ229-NVZ466-211400-
/O.UPG.KVEF.FW.A.0021.071021T1300Z-071022T0200Z/
/O.NEW.KVEF.FW.W.0033.071021T1300Z-071022T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
312 PM PDT SAT OCT 20 2007 /312 PM MST SAT OCT 20 2007/

...RED FLAG WARNING IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 7 PM
PDT /7 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING ...WHICH IS IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 7 PM
PDT /7 PM MST/ SUNDAY FOR THE COLORADO RIVER VALLEY FROM LAKE
MEAD DOWN TO LAKE HAVASU DUE TO GUSTY NORTH WINDS AND LOW RELATIVE
HUMIDITY.

NORTH WINDS OF 25 TO 35 MPH...WITH LOCAL GUSTS UP T0 55 MPH...WILL
COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 8 AND 13 PERCENT TO
CREATE CRITICAL FIRE WEATHER CONDITIONS ALONG THE COLORADO RIVER
VALLEY SUNDAY. WINDS WILL DECREASE TO LESS THAN 20 MPH SUNDAY
EVENING BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR SUNDAY NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AZZ102-CAZ228-211400-
/O.NEW.KVEF.FW.W.0033.071021T1300Z-071022T0200Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT-
312 PM PDT SAT OCT 20 2007 /312 PM MST SAT OCT 20 2007/

...RED FLAG WARNING IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 7 PM
PDT /7 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 7 PM PDT
/7 PM MST/ SUNDAY FOR NORTHWEST ARIZONA AND THE EASTERN SAN
BERNARDINO COUNTY DESERTS DUE TO GUSTY NORTH WINDS AND LOW
RELATIVE HUMIDITY.

NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 50 MPH...WILL DEVELOP
OVERNIGHT AND PERSIST THROUGH SUNDAY ACROSS NORTHWEST ARIZONA AND
THE EASTERN SAN BERNARDINO COUNTY DESERTS. THESE WINDS WILL
COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT TO
CREATE CRITICAL FIRE WEATHER CONDITIONS SUNDAY MORNING THROUGH
SUNDAY EVENING. WIND SPEEDS WILL DECREASE TO LESS THAN 20 MPH
SUNDAY EVENING BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR SUNDAY
NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KVEF 211342
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
642 AM PDT SUN OCT 21 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT /7 PM MST/ 
FOR THE COLORADO RIVER VALLEY...NORTHWEST ARIZONA AND EASTERN SAN
BERNARDINO COUNTY DUE TO STRONG NORTH WIND AND RELATIVE HUMIDITY
LESS THAN 15 PERCENT...

.A STRONG PACIFIC COLD FRONT SWEPT THROUGH THE SOUTHERN GREAT
BASIN AND MOJAVE DESERT OVERNIGHT. VERY STRONG NORTH WINDS AND
MUCH DRIER AIR WILL LEAD TO CRITICALLY LOW RELATIVE HUMIDITY
VALUES TODAY.

AZZ101-102-CAZ228-229-NVZ466-212230-
/O.CON.KVEF.FW.W.0033.000000T0000Z-071022T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
642 AM PDT SUN OCT 21 2007 /642 AM MST SUN OCT 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/
THIS EVENING FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY...

NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 50 MPH...WILL PERSIST
THROUGH MUCH OF TODAY ACROSS NORTHWEST ARIZONA AND THE EASTERN SAN
BERNARDINO COUNTY DESERTS. THESE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES BETWEEN 7 AND 12 PERCENT TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. WIND SPEEDS WILL DECREASE TO LESS THAN 20 MPH
SUNDAY EVENING BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

PIERCE
000 
WWUS85 KVEF 212217
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
317 PM PDT SUN OCT 21 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT /7 PM MST/ FOR THE
COLORADO RIVER VALLEY...NORTHWEST ARIZONA AND EASTERN SAN
BERNARDINO COUNTY DUE TO STRONG NORTH WIND AND RELATIVE HUMIDITY
LESS THAN 15 PERCENT...

.STRONG NORTH WINDS AND DRY AIR IN THE WAKE OF A PASSING COLD
FRONT WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS
THROUGH 7 PM THIS EVENING.

AZZ101-102-CAZ228-229-NVZ466-220200-
/O.CON.KVEF.FW.W.0033.000000T0000Z-071022T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
317 PM PDT SUN OCT 21 2007 /317 PM MST SUN OCT 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/
THIS EVENING DUE TO STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY.

NORTH WINDS OF 20 TO 35 MPH AND GUSTS TO 45 MPH...WILL PERSIST
ALONG THE COLORADO RIVER VALLEY...NORTHWEST ARIZONA AND EASTERN
SAN BERNARDINO COUNTY DESERTS THROUGH 7 PM. THE WINDS WILL COMBINE
WITH LOW RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO CREATE
CRITICAL FIRE WEATHER CONDITIONS. WIND ARE EXPECTED TO DECREASE
TO LESS THAN 20 MPH THIS EVENING WITH SOME RECOVERY IN RELATIVE
HUMIDITY...DUE MAINLY TO COOLING TEMPERATURES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 220149
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
649 PM PDT SUN OCT 21 2007

...THE RED FLAG WARNING FOR THE LAKE MEAD NRA...COLORADO RIVER...
NORTHWEST DESERTS AND NORTHWEST PLATEAU...THE MOJAVE DESERT...
AND THE LOWER COLORADO RIVER VALLEY WILL BE ALLOWED TO EXPIRE AS
OF 7 PM PDT / MST.

AZZ101-102-CAZ228-229-NVZ466-220300-
/O.EXP.KVEF.FW.W.0033.000000T0000Z-071022T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
649 PM PDT SUN OCT 21 2007 /649 PM MST SUN OCT 21 2007/

...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS
EVENING FOR THE LAKE MEAD NRA...COLORADO RIVER...NORTHWEST
DESERTS AND NORTHWEST PLATEAU...THE MOJAVE DESERT...AND THE LOWER
COLORADO RIVER VALLEY WILL BE ALLOWED TO EXPIRE AS OF 7 PM PDT /
MST.

THE NORTH WINDS OF TODAY HAVE BEGAN TO SUBSIDE AND ARE NO LONGER
EXPECTED TO GUST TO OVER 35 MPH FOR THE REST OF TONIGHT. IN
ADDITION THE RELATIVE HUMIDITY VALUES HAVE BEGUN TO RECOVER ABOVE
THE CRITICAL 15 PERCENT LEVEL. THUS THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE AS OF 7 PM PDT / MST THIS EVENING.

$$

LJ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Oct 20, 10:08 AM PDT, 5 hours 4 minutes earlier.

Area forecast discussion, Oct 20, 10:08 AM PDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1008 AM PDT SAT OCT 20 2007

.SYNOPSIS...A STRONG AREA OF LOW PRESSURE WILL PASS OVER NORTHERN
NEVADA...BRINGING ANOTHER ROUND OF STRONG WINDS TODAY AND COOLER
TEMPERATURES TO THE AREA SUNDAY. AN UNSEASONABLY STRONG RIDGE OF
HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION NEXT
WEEK...RESULTING IN DRY WEATHER AND A WARMING TREND. VALLEY
LOCATIONS WILL SEE LESS WARMING THAN THE MOUNTAINS DUE TO COLD AIR
BEING TRAPPED IN THE VALLEYS.
&&

.UPDATE...12Z MODEL DATA IN GOOD AGREEMENT WITH PREVIOUS RUNS
BRINGING A COLD FRONT INTO THE NW CWA THIS MORNING AND THEN DRIVING
IT SOUTH THROUGH THE AREA THIS AFTERNOON AND TONIGHT. OBSERVATION
SITES IN THE LEE OF THE SIERRA CONTINUE REPORTING ADVISORY LEVEL
GUSTS NEAR CANYON OPENINGS SO...THE HIGH WIND WATCH WAS ALLOWED TO
EXPIRE AT 10 AM BUT WILL BE REPLACED WITH A WIND ADVISORY AS STRONG
WEST WINDS TRANSITION TO NORTHWEST. OTHER ADVISORIES AND WATCHES
LOOK GOOD AND WILL BE CONTINUED WITH THE MORNING UPDATE. THE FIRE
WEATHER WATCH AND HIGH WIND WATCH FOR THE LAKES WILL BE EVALUATED
FOR POSSIBLE UPGRADE WITH THE AFTERNOON PACKAGE. NO OTHER CHANGES TO
THE FORECAST PLANNED AT THIS TIME.

.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS WILL BEGIN TO INCREASE
TODAY AS A STRONG SYSTEM APPROACHES FROM THE WEST. BY THE LATE
AFTERNOON WIND GUSTS ARE EXPECTED TO TOP 35 KNOTS. A COLD FRONT WILL
MOVE ACROSS SOUTHERN NEVADA EARLY THIS EVENING AND IS FORECAST TO
PASS THROUGH THE LAS VEGAS VALLEY AROUND 03Z THIS EVENING...PLUS OR
MINUS TWO HOURS. WINDS WILL QUICKLY SHIFT TO THE NORTH TO NORTHWEST
WITH GUSTS POTENTIALLY OVER 35 KNOTS BEHIND THE FRONT THEN GRADUALLY
DECREASE BY SUNDAY MORNING INTO THE 20-25 KNOT RANGE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A PACIFIC STORM WILL INCREASE WINDS OUT OF THE
SOUTHWEST TODAY...PARTICULARLY ACROSS SAN BERNARDINO...SOUTHERN
CLARK...AND MOHAVE COUNTIES...WHERE GUSTS WILL INCREASE TO 35 TO 40
KNOTS DURING THE AFTERNOON. ADDITIONALLY...MOUNTAIN WAVE TURBULENCE
IN THE LEE OF THE SIERRA...AND OTHER MOUNTAIN RANGES THROUGHOUT THE
REGION...WILL OCCUR ALL DAY LONG. STRONG WINDS WILL BE POSSIBLE
DOWN THE COLORADO RIVER SUNDAY BEHIND THE FRONT WHERE WINDS MAY
EXCEED 35 KNOTS.
&&

.PREVIOUS DISCUSSION...341 AM...SHORT TERM...STRONG TROUGH OF LOW
PRESSURE WILL SLIDE ACROSS THE GREAT BASIN TODAY AND TONIGHT
USHERING IN ANOTHER ROUND OF STRONG WINDS. STRONG WINDS ALREADY
OCCURRING IN SIERRA AND JUST IN THE PAST 2-3 HOURS OBSERVATION SITES
IN THE LEE OF THE SIERRA REPORTING HIGHER GUSTS NEAR CANYON
OPENINGS. COLD FRONT ASSOCIATED WITH TROUGH WILL ENTER NORTHWEST
ZONES BY LATE MORNING AND STEADILY MOVE SOUTHEAST THROUGH SOUTHERN
NEVADA THIS EVENING AND CLEAR NORTHWEST ARIZONA EARLY SUNDAY
MORNING. CONTINUES TO LOOK LIKE STRONGEST WINDS IN SOUTHERN NEVADA
AND THE COLORADO RIVER WILL OCCUR JUST BEHIND THE COLD FRONT THIS
EVENING AND SUNDAY. WHILE STRONGER WEST WINDS AHEAD OF THE FRONT
WILL BE ACROSS SAN BERNARDINO AND MOHAVE COUNTIES TODAY. TROUGH DIGS
INTO THE SOUTHERN ROCKIES SUNDAY WITH TIGHT NORTH-SOUTH SURFACE
PRESSURE GRADIENT REMAINING OVER THE AREA. PATTERN STAYS CONDUCIVE
FOR STRONG WINDS DOWN THE COLORADO RIVER AND HAVE DECIDED TO ISSUE A
HIGH WIND WATCH AS NORTH WINDS GET FUNNELED THROUGH THE NARROW
CHANNELS. IT WILL REMAIN BREEZY ELSEWHERE. DRAMATIC TEMPERATURE DROP
WILL OCCUR SUNDAY AS READINGS WILL BE RUNNING 10-15 DEGREES BELOW
NORMAL. NORTH WINDS DOWN THE RIVER WILL BEGIN TO RELAX MONDAY AS
GRADIENT STARTS TO WEAKEN.

.LONG TERM...VERY LITTLE CHANGES MADE TO THE EXTENDED FORECAST AS
STRONG HIGH PRESSURE SETS UP OVER THE AREA. STILL LOOKING AT A
LINGERING SURFACE PRESSURE GRADIENT OVER THE COLORADO RIVER ZONES
MONDAY WHICH WILL LEAD TO A LITTLE WIND DOWN THE RIVER. THE GFS
KEEPS AT LEAST SOME NORTH/SOUTH GRADIENT THROUGH WEDNESDAY SO THE
POTENTIAL FOR AT LEAST A LITTLE WIND DOWN THE RIVER WILL EXIST FOR A
FEW DAYS. ELSEWHERE...LIGHT WINDS EXPECTED WHICH WILL PROVIDE VERY
LITTLE MIXING AND KEEP VALLEY TEMPERATURES ON THE COOL SIDE. STILL
RATHER LARGE SPREADS IN THE ENSEMBLE NUMBERS...BUT DID NOT MAKE ANY
ADJUSTMENTS TO TEMPERATURES THROUGH THE EXTENDED AS EVERYTHING IS
HANDLED WELL. MODELS BEGIN TO FLATTEN THE RIDGE FRIDAY AS A WEAK
UPPER LOW MOVES DOWN THE PACIFIC NORTHWEST COAST. BOTH THE ECMWF AND
GFS ARE TRENDING TOWARD EACH OTHER AND EVENTUALLY CUT THE LOW OFF
AND RETROGRADE IT OFFSHORE. FOR NOW...SLIGHTLY ABOVE NORMAL
TEMPERATURES AND DRY CONDITIONS EXPECTED THROUGH THE EXTENDED.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM PDT SUNDAY FOR
     NVZ015>022.
     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR NVZ466.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     NVZ021.
     WIND ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT PDT TONIGHT
     FOR NVZ014.
AZ...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MST SUNDAY FOR
     AZZ036.
     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR AZZ101.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     AZZ002-036.
     WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING
     FOR AZZ001-003.
CA...WIND ADVISORY UNTIL MIDNIGHT PDT FOR CAZ519.
     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR CAZ229.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     CAZ527.
     WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING
     FOR CAZ523-524.
     WIND ADVISORY UNTIL MIDNIGHT PDT TONIGHT FOR CAZ520-521.
     WIND ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT PDT TONIGHT
     FOR CAZ522.
&&

SALMEN/ADAIR/PIERCE/GORELOW

HTTP://WEATHER.GOV/LASVEGAS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 4:12 AM PDTHigh Wind WatchVEFSan Bernardino12 hr
Oct 20, 6:29 AM PDTFire Weather WatchVEFSan Bernardino9 hr

Nearby

Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.